# SDR AALA201812179003

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 32,917 hours, 11,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: A15622
- Condition: Faulty
- Location: Zone 800
- Part time: 38,263 hours, 15,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. SLIDE COVER WILL NOT FIT OVER THE SLIDE. REPLACED SLIDE PER JOB CARD 26L00025010.
